Citation: furlican. "Sleeping Disorder: An Experience with Trazodone & MDMA (Ecstasy) (exp19838)". Erowid.org. Sep 28, 2005. erowid.org/exp/19838
I am 46 years old. I have three university degrees and have an IQ of 148. I am well off financially as are my friends. I have tried ecstasy over 3 years and have not used it on a regular basis.
I am an artist and have enjoyed the focus that X provides but I am not willing to use it anymore due to the aftereffects I have experienced. Ecstasy has created a sleeping disorder that, in turn, created a depression which has persisted for over a year. Due to the physical effects on my body from this drug, I am being presribed an antidepressant in a dose that my doctor said would drop a large man. I tried ecstasy with trazadone on board. I didn't feel warm and fuzzy, I couldn't sleep for 3 days and was very tearful, withdrawn and irritable for 5 days after. I will not do this drug again. I have not had a drop of alcohol for 17 years because I abused it. My feelings about ecstasy are the same as those I have for alcohol....the pleasure is minimal compared to the cost. I would pay dearly to go back and undo my use of this drug... a good night's sleep is the thing I want most for Christmas. No one can give me that.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.